# SDR N6WA20110823

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 16,237 hours, 11,278 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE IN FLIGHT.  DEFFERED PASSENGER DOOR LATCH CAUTION MESSAGE ON DMI 22833 MEL 52-70-01, CAT A.
